Research Repository

On the cohomology of Generalized Triangle Groups

Williams, G and Ellis, G (2005) 'On the cohomology of Generalized Triangle Groups.' Commentarii Mathematici Helvetici, 80 (3). pp. 571-591. ISSN 0010-2571

Full text not available from this repository.


We describe a general approach to constructing small free Z Gamma-resolutions for certain infinite isometry groups Gamma. We apply the method to a class of generalized triangle groups and use the resolution to compute the integral homology of these groups. In illustrating the method we also obtain resolutions for the classical triangle groups and for their infinite cyclic central extensions, considered previously by Strebel.

Item Type: Article
Uncontrolled Keywords: cohomology; resolution; triangle group; generalized triangle group
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 25 May 2012 09:52
Last Modified: 06 Jan 2022 13:27

Actions (login required)

View Item View Item